Some Properties of the Curvature Operator of a Riemannian Manifold.
Mathematische Zeitschrift, Tome 119 (1971), pp. 283-286
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1971__119_171500,
author = {Grigorios Tsagas},
title = {Some {Properties} of the {Curvature} {Operator} of a {Riemannian} {Manifold.}},
journal = {Mathematische Zeitschrift},
pages = {283--286},
year = {1971},
volume = {119},
zbl = {0195.23503},
url = {http://geodesic.mathdoc.fr/item/MZ_1971__119_171500/}
}
Grigorios Tsagas. Some Properties of the Curvature Operator of a Riemannian Manifold.. Mathematische Zeitschrift, Tome 119 (1971), pp. 283-286. http://geodesic.mathdoc.fr/item/MZ_1971__119_171500/